# SDR MALA976342

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN HI ALT WARNING CAME ON AND MASTER WARNING CHIMED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED PRESSURE CONTROLLER, ALL CHECKS GOOD.
